# SDR USAA920081427

- Difficulty date: July 15, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK LT WING TANK RIB AT WBL 135.5 WING ROOT.  REPAIRED LT WING TANK RIB AT WBL 135.5 IAW EA NR100548.  (S)
